Authors: Acketa, Dragan
Žunić, Joviša 
Title: On the maximal number of edges of convex digital polygons included into an m × m-grid
Journal: Journal of Combinatorial Theory, Series A
Volume: 69
Issue: 2
First page: 358
Last page: 368
Issue Date: 1-Jan-1995
ISSN: 0097-3165
DOI: 10.1016/0097-3165(95)90058-6
Abstract: 
Let e(m) denote the maximal number of edges of a convex digital polygon included into an m × m square area of lattice points and let s(n) denote the minimal (side) size of a square in which a convex digital polygon with n edges can be included. We prove that. e(m) = 12 (4π2) 1 3m 2 3+O(m 1 3log m). s(n) = 2τ 12 3 2n 3 2+O(nlogn).
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

44
checked on Feb 1, 2023

Page view(s)

17
checked on Feb 1, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.